The Annals of Statistics

Inference on Means Using the Bootstrap

G. Jogesh Babu and Kesar Singh

Full-text: Open access

Abstract

We study the asymptotic accuracy of the bootstrap approximation to the distribution of a $k$-sample studentized mean.

Article information

Source
Ann. Statist. Volume 11, Number 3 (1983), 999-1003.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aos/1176346267

Digital Object Identifier
doi:10.1214/aos/1176346267

Mathematical Reviews number (MathSciNet)
MR707951

Zentralblatt MATH identifier
0539.62043

JSTOR
links.jstor.org

Subjects
Primary: 62G05: Estimation
Secondary: 62G15: Tolerance and confidence regions

Keywords
Bootstrap Edgeworth expansions empirical distribution function confidence interval

Citation

Babu, G. Jogesh; Singh, Kesar. Inference on Means Using the Bootstrap. Ann. Statist. 11 (1983), no. 3, 999--1003. doi:10.1214/aos/1176346267. http://projecteuclid.org/euclid.aos/1176346267.


Export citation